# SDR 3144031403

- Difficulty date: March 14, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,897 hours, 7,128 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,498 hours, 3,251 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Light
- Part number: 150201182
- Part serial: 164699
- Condition: Inoperative
- Location: Altimeter
- Part time: 1,897 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER LIGHTING INOP.
